# SDR SB05172

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-400
- Aircraft serial: 24548
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Pulled
- Location: Mlg Lever Latch
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 720, DCA-RSW:  AFTER TAKEOFF, CREW HAD TO USE THE LANDING GEAR OVERRIDE TO RETRACT THE LANDING GEAR.  FLIGHT DIVERTED TO CLT.  MAINTENANCE FOUND THE LANDING GEAR LEVER LATCH CIRCUIT BREAKER PULLED.  RESET CIRCUIT BREAKER.  PERFORMED OPS TEST PER 32-31-31-4-424.  NO FAULTS NOTED.
